# SDR DJFA2005055

- Difficulty date: February 3, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N709TA
- Make and model: Beech 400A
- Aircraft serial: RK180
- Aircraft time: 5,658 hours, 4,476 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 5010614
- Condition: Worn
- Location: Lt Mlg
- Part time: 696 hours, 605 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, AFTER LANDING THE BRAKES FAILED AFTER 50 KTS.  EMERGENCY BRAKING SYSTEM WAS USED TO STOP THE AIRCRAFT.  MAINTENANCE FOUND THE LEFT AND RIGHT BRAKE ASSEMBLIES TO BE WORN.  THE LEFT AND RIGHT BRAKE ASSEMBLIES WERE REPLACED.  MANUAL AND POWER BRAKE BLEEDING WAS PERFORMED FOR BOTH LEFT AND RIGHT BRAKE ASSEMBLIES.  THE EMERGENCY BRAKE HYDRAULIC TANK AND NITROGEN BOTTLE WERE SERVICED.  A SATISFACTORY OPERATIONAL TAXI TEST OF THE BRAKE AND ANTI-SKID SYSTEM WAS PERFORMED.  AIRCRAFT WAS RETURNED TO SERVICE.
